# SDR SWAA2022060808289

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A7221Y32
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED BETWEEN BS 907 AND BS 927 BETWEEN S-25R AND S-27R WL 156 APPROX AFT CARGO COMPARTMENT 2022-283989 / [01] REPLACED CHANNEL SUPPORT LOCATED BETWEEN BS 907 AND BS 927 BETWEEN S-25R AND S-27R WL 156 APPROX AFT CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG:147A7221 SHEET:24 REV:;[02] COMPLETE TASK CERTIFIED RII
